# SDR REXA2018082970719

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 27,852 hours, 25,514 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Displaced
- Location: Anti-Ice Supply
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT 14TH DUCT WARNING MESSAGE.  QRH COMPLETED.  MESSAGE PERSISTED AFTER 40 SECONDS.  RIGHT THRUST LEVER REDUCED TO IDLE. LANDING AT FLAPS 20, ON TOUCHDOWN.  FOUND THE RT ENGINE COWL ICE, 14TH STG SUPPLY DUCT CLAMP ALIGNMENT OFF.  INSTALLED THE SEAL, ALIGNED THE DUCT & SECURED THE CLAMP.  PERFORMED A GROUND RUN, OPS & LEAK CHECKED GOOD. COMPLIED WITH AMM 71-00-00-4.
